# SDR FDEA201604291425

- Difficulty date: April 29, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 50,561 hours, 12,623 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: NRC6741505
- Part serial: FX0031
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AILERON INBD LOWER TE FOUND DELAMINATION, STATION XOA 839 - 849.  LT WING OTBD AILERON INBD LOWER TE SURFACE REPAIRED IAW SRM 57-60-80-2R PARA 4A 1A, PERMANENT REPAIR & EA 1-5750-T0325047 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
